# SDR SWAA2022030144998

- Difficulty date: January 17, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 21,851 hours, 9,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A750181
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR STRUCTURE;LH Z-ANGLE CORROSION AROUND FASTNER HOLES STA.500B+14'-500F / FWD CARGO L/H Z-ANGKE STA 500B+14-500F CORROSION FASTENER HOLES. BLENDED AND REMOVED CORROSION IAW AMM 51-00-53-201. 'OUT OF LIMITS' IAW SRM 53-00-53-1A-2 MAT THICKNESS .40 MAT REMOVED .012 REMAINING .028. REMOVED Z-ANGLE STA 500B TO STA 500I IAW SRM 51-40-02-0G-0. FABRICATED; TRIMMED; ALODINED PRIMED NEW SECTION OF Z-ANGLE STA 500B TO STA 500I IAW SRM 51-40-05-0G-0; BOEING DWG 143A7500 REV:-; AMM 51-21-41-370-802; AMM 51-21-72-370-804; INSTALLED NEW SECTION OF Z-ANGLE IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A7500. APPLIED C.I.C IAW AMM 51-21-91-620-802 P/N 143A7501-81
